# SDR FDEA202105251501

- Difficulty date: May 25, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1245
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FLAP CENTER RIB 27 AFT ON LH WING PERFORMED PERMANENT REPAIR ON FLAP CENTER RIB 27 AFT AREA ON LH WING AS PER  EA#   6-5750-T0361991 P1 TITLE : WING - FLIGHT SURFACES - LH CENTER FLAP CRACK IN UPPER   FLANGE OF RIB 27 AT STRINGERS 2.7 AND 2.8
